# SDR CA120607001

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 15,955 hours
- Engine: Lyc O320D2J
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND THROUGH THE FRONT SPAR AND CENTER SKIN WHERE THE HORIZONTAL SPAR ATTACHES TO THE FUSELAGE. THE SPAR HAD THE SPAR REINFORCING KIT INSTALLED AND IT STILL CRACKED THROUGH.
